Facebook Pixel
EmpowHER Guest

I had my period on the 24th of Dec.Had unprotected sex on expected ovulation day(6th Jan) and took P2 after 24hours.One week later I'm having painful cramps (for 2 days)with irregular brown discharge.Am I pregnant?

By Anonymous January 15, 2017 - 10:41am
Rate This

Add a Comment1 Comments


Dear Anon.

Thanks for your question.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting.
Not all women get symptoms. Some get many or a few or none. If you don’t get your next period within a week of it’s expected date - a pregnancy test may be necessary although the risk is low.


January 15, 2017 - 12:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!